Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Correction to ``Measurable gambling houses''


Author: Ralph E. Strauch
Journal: Trans. Amer. Math. Soc. 130 (1968), 184
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9947-68-99949-2
Original Article: Trans. Amer. Math. Soc. 126 (1967), 64-72.
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-68-99949-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society